Characterizing Curves on Surface of Special Types.

John Little

Mathematische Annalen (1985)

  • Volume: 271, page 459-466
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Little, John. "Characterizing Curves on Surface of Special Types.." Mathematische Annalen 271 (1985): 459-466. <http://eudml.org/doc/163980>.

@article{Little1985,
author = {Little, John},
journal = {Mathematische Annalen},
keywords = {characterizing curves on surfaces; hyperplane section},
pages = {459-466},
title = {Characterizing Curves on Surface of Special Types.},
url = {http://eudml.org/doc/163980},
volume = {271},
year = {1985},
}

TY - JOUR
AU - Little, John
TI - Characterizing Curves on Surface of Special Types.
JO - Mathematische Annalen
PY - 1985
VL - 271
SP - 459
EP - 466
KW - characterizing curves on surfaces; hyperplane section
UR - http://eudml.org/doc/163980
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.